# SDR SWAA2025071791919

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 37,539 hours, 18,139 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP CANOE AFT FARING HAS MULTIPLE MISSING ;LOOSE AND PULLED FASTENERS.   REMOVED AND REPLACED #6 CANOE AFT FAIRING PER AMM 27-51-18 AND REPLACED DAMAGED FASTENERS AS REQUIRED PER SOPM 20-50-02.
